MathSciNet Relay Station
MathSciNet bibliographic data
MR1621629 82C21 (35Q40 35Q55)
Sasamoto, Tomohiro; Wadati, Miki Determinant form solution for the derivative nonlinear Schrödinger type model. J. Phys. Soc. Japan 67 (1998), no. 3, 784–790.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement